# SDR AALA951933

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH TRACK LIGHTING BRIGHT IN FIRST CLASS AND DIMMING TOWARDS THE AFT LAVATORIES.  REPAIRED SPLICE IN THE EMERGENCY EXIT FLOOR PATH TRACK LIGHTING STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
